Does anyone else have this problem? Do you have to take it at night? I feel really terrible and extremely lethargic. Please help. Only taking 50mg.
Unfortunately the nausea is a common side effect of the Pristiq. If you can hang in there, it will subside in awhile. I have to take my Pristiq with my breakfast and that helps not get nauseated. Drowsiness can also occur with the Pristiq though it is more common for the opposite to occur. I would be leary to recommend you take it at night because it may end up making you not be able to sleep after you take it for a few days. If you took it this morning (Friday), do not take tonight though. You'll have to wait until tomorrow night to take it if you want to take it at night.
Hang in there and give it a few more days. Keep in touch.
I take Pristiq & suffer no side effects. Like Laurie does, have you tried taking it w/ food? Pristiq works very well for me; stick w/ it & the nausea may hopefully subside after a week or two.
Best of luck,
Thank you both. Wide awake now. Ugh! Try again in the morning. Pharmacist said to use tums or pepto. Any suggestions are useful.
Couldn't sleep last night. Had terrible night sweats. Very nauseous still. Seems today is worse. Ugh. :(
Had to stop Pristiq. It made me worse and the panic attacks were much more severe.
emeraldmara, sorry to hear you are having such a hard time. Like Laurie said there are more out there. I take Lexapro 10mg 1 xday.but I also have to take xanax, I have panic attacks so bad. I hope the doc finds something you can take, it took me a while to find the right one. Hang in there and we are all here if you need us. please keep us updated.
Just started back on pristiq. Took for 2 days, got really nervous and felt like I was having a severe panic attack and didn't take the next couple of days. Now I know for it to really work I have to take EVERY day. Took this morning; bound and determined to make this work. I used to be on Pristiq but came off in 2010 when I experienced the death of a close friend of the family due to accidental overdose of pain med's. I didn't want to be on med's of ANY any kind. I really thought I could deal with these panic and anxiety attacks on my on. Stress at work has not helped ither. I am going to go see a therapist to help me deal with my experiences in life and with my panic and anxiety attacks. I can overcome this. I see that I am not alone when it comes to these attacks. I am keeping my chin up and know that Pristiq will work for me again as it did once before. I hope that these supports groups will help me also.
I just took my 1st dose. 100 mg. I asked dr for something to sleep, anxiety & depression. Put me on this. I chose to take this morning, hoping to relax. So far just little headache & natuea... Soon see
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.